# SDR R61A2024083100379

- Difficulty date: August 24, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 41,149 hours, 31,980 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORRODED SHEAR CLIP AT FR 85 AND FR 88 STGR 27R - 28R. REMOVED AND REPLACED SHEAR CLIP AT FR 85 AND FR 88 STGR 27R-28R. REF EMB SRM 51-40-08. ACFT REMAINS IN HEAVY UNTIL COMPLETION.
